Alert archive / Texas / Tornado Warnings in 2019

Tornado Warning 42, NWS Amarillo, TX

May 23, 20195 counties in Texas

NWS Amarillo, TX issued this tornado warning at May 23, 2019, 6:01 PM CDT for 5 counties in Texas. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2019, 6:01 PM CDT (23:01 UTC)
Expired
May 23, 2019, 6:45 PM CDT
In force
44 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.75 in

Counties Carson County, TX, Gray County, TX, Hemphill County, TX, Hutchinson County, TX, Roberts County, TX

The radar

The Amarillo radar (KAMA), 103 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 6:14 PM CDTTORNADO12 N Pampa, TXNWS STORM SURVEY INFORMATION SUGGESTS THAT A TORNADO TOUCHDOWN OCCURRED 12 MILES NORTH OF PAMPA AT 614 PM CDT BEFORE IT LIFTED AT 628 PM CDT 15 MILES NNW OF CODMAN. THE TORNADO DAMAGED POWERLINES NORTH OF PAMPA, WITH A DAMAGE PATH THAT WAS 9.11 MILES LONG AND
May 23, 6:45 PM CDTHAIL 2.759 Nnw Pampa, TXDELAYED REPORT FROM TRAINED SPOTTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 3:11 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.0 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2019-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1941 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2019-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1941 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
815 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.9
Supercell composite
6.3

Open this sounding in Storm Lab

The text

As transmitted.

405 
WFUS54 KAMA 232301
TORAMA
TXC065-179-211-233-393-232345-
/O.NEW.KAMA.TO.W.0042.190523T2301Z-190523T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Amarillo TX
601 PM CDT Thu May 23 2019

The National Weather Service in Amarillo has issued a

* Tornado Warning for...
  Northeastern Carson County in the Panhandle of Texas...
  Eastern Hutchinson County in the Panhandle of Texas...
  Northwestern Gray County in the Panhandle of Texas...
  Roberts County in the Panhandle of Texas...
  West central Hemphill County in the Panhandle of Texas...

* Until 645 PM CDT.
    
* At 601 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 5 miles north of Skellytown, or 12 miles northwest of
  Pampa, moving northeast at 55 mph.

  HAZARD...Tornado and baseball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Skellytown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3595 10036 3555 10111 3560 10129 3606 10112
      3606 10098
TIME...MOT...LOC 2301Z 222DEG 47KT 3564 10114 

TORNADO...RADAR INDICATED
HAIL...2.75IN

$$

Beat
2 follow-up statements
556 
WWUS54 KAMA 232322
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
622 PM CDT Thu May 23 2019

TXC065-179-232332-
/O.CAN.KAMA.TO.W.0042.000000T0000Z-190523T2345Z/
Carson TX-Gray TX-
622 PM CDT Thu May 23 2019

...THE TORNADO WARNING FOR NORTHEASTERN CARSON AND NORTHWESTERN GRAY
COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for the Panhandle
of Texas.

LAT...LON 3595 10036 3570 10094 3578 10114 3606 10112
      3606 10098
TIME...MOT...LOC 2322Z 222DEG 44KT 3583 10093 

$$

TXC211-233-393-232345-
/O.CON.KAMA.TO.W.0042.000000T0000Z-190523T2345Z/
Hutchinson TX-Roberts TX-Hemphill TX-
622 PM CDT Thu May 23 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
NORTHEASTERN HUTCHINSON...CENTRAL ROBERTS AND WEST CENTRAL HEMPHILL
COUNTIES...
    
At 622 PM CDT, a severe thunderstorm capable of producing a tornado
was located 16 miles northwest of Codman, or 18 miles northwest of
Miami, moving northeast at 50 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Hutchinson, central Roberts and west central Hemphill
Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3595 10036 3570 10094 3578 10114 3606 10112
      3606 10098
TIME...MOT...LOC 2322Z 222DEG 44KT 3583 10093 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

Beat
628 
WWUS54 KAMA 232333
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
633 PM CDT Thu May 23 2019

TXC211-233-232343-
/O.CAN.KAMA.TO.W.0042.000000T0000Z-190523T2345Z/
Hutchinson TX-Hemphill TX-
633 PM CDT Thu May 23 2019

...THE TORNADO WARNING FOR NORTHEASTERN HUTCHINSON AND WEST CENTRAL
HEMPHILL COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for the Panhandle
of Texas.

LAT...LON 3577 10088 3586 10103 3606 10106 3606 10097
      3598 10054 3594 10054
TIME...MOT...LOC 2333Z 222DEG 47KT 3594 10081 

$$

TXC393-232345-
/O.CON.KAMA.TO.W.0042.000000T0000Z-190523T2345Z/
Roberts TX-
633 PM CDT Thu May 23 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR NORTHERN
ROBERTS COUNTY...
    
At 633 PM CDT, a severe thunderstorm capable of producing a tornado
was located 19 miles northwest of Miami, moving northeast at 55 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northern Roberts County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3577 10088 3586 10103 3606 10106 3606 10097
      3598 10054 3594 10054
TIME...MOT...LOC 2333Z 222DEG 47KT 3594 10081 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

Beat

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at May 23, 2:55 PM CDT, 3 hours 6 minutes earlier.

Area forecast discussion, May 23, 2:55 PM CDT, 3 hours 6 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
255 PM CDT Thu May 23 2019

.SHORT TERM...This Afternoon and Tonight...

**See Mesoscale Discussion issued at 109 PM CDT***

&&

.LONG TERM...Friday through Wednesday...

The upper level pattern is not expected to change very much
through the weekend, remaining favorable for moisture return and
modest mid-level flow. Broad cyclonic motion expected to remain
over the western CONUS with high pressure over the southeastern
states through the weekend.

For Friday, a few storms may linger across the southeastern zones
during the morning hours and thus will maintain the Flash Flood
Watch through 18z. Fog is also possible during the early morning,
especially for areas that receive soaking rainfall Thursday.
Theta-E advection picks up in the afternoon helping to push the
dry (cool) air north. However, the models may be overdoing this,
especially if early showers or storms linger (along with low
clouds), with connectively modified boundaries likely not being
resolved well. Moreover, confidence is not high with thunderstorms
activity, and this forecast leans a little more on the lower rain
probs based on this uncertainty. If the atmosphere is able to
recover and the dryline can sharpen (or other lingering
boundaries), strong to severe thunderstorms would be possible with
ample deep layer shear of 40 to 50 knots and potentially moderate
instability. A conditional tornado threat is also possible late
afternoon into the early evening as the low level jet sets up.
Again, this is all contingent on if storms are able to form at
all.

For Saturday and Sunday, a more classic dryline type setup looks
possible. Guidance currently suggest storms will convect on the
dryline near the TX/NM state line during the afternoon and then
move east. The environment along and east of the dryline would
support supercells capable of very large hail and damaging winds given
large MLCAPE of 2000 to 3000 J/kg, 40 to 50 knots of deep layer
shear and steep mid and low level lapse rates. The low level shear
will also increase during the late afternoon and early evening,
resulting in an increasing tornado threat during that time. There
are some hints at a subtle warm layer near 700mb in the pre-
convective environment (via Bufkit profiles), so there could be
some minor ML capping, but all indications are the convection
will have no issues initiating.

The upper trough axis is progged to shift east into the central
CONUS Monday into Tuesday which should push the moisture east of
our area. Thus, a break from severe weather chances is expected
during this time. Storm chances may return towards the end of the
week as hints of another western CONUS trough are showing up in
the long term guidance.

Ward

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                81  57  76  60  78 /  70  60  40  30  40
Beaver OK                  65  54  78  60  81 / 100  80  30  30  40
Boise City OK              55  44  77  51  79 /  80  10   5  10  60
Borger TX                  77  57  79  61  80 /  90  60  30  30  40
Boys Ranch TX              68  52  81  59  80 /  90  20  20  20  60
Canyon TX                  82  56  79  59  80 /  70  50  40  30  40
Clarendon TX               79  62  74  62  78 /  60  80  50  50  40
Dalhart TX                 62  46  79  52  80 /  70  10  10  10  60
Guymon OK                  58  49  78  56  80 /  90  30  20  20  50
Hereford TX                77  55  81  59  81 /  80  30  30  30  40
Lipscomb TX                74  60  76  62  80 /  90  90  40  40  30
Pampa TX                   75  58  75  61  78 /  80  80  40  40  40
Shamrock TX                78  62  75  63  78 /  40  90  50  50  30
Wellington TX              81  63  77  64  80 /  40  80  50  50  30

&&

.AMA Watches/Warnings/Advisories...
TX...Flash Flood Watch through Friday afternoon for the following
     zones: Armstrong...Carson...Collingsworth...Donley...Gray...
     Hansford...Hemphill...Hutchinson...Lipscomb...Moore...
     Ochiltree...Roberts...Sherman...Wheeler.

OK...Flash Flood Watch through Friday afternoon for the following
     zones: Beaver...Texas.

&&

98/7
Hazardous weather outlook, May 23, 3:25 PM CDT, 2 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
325 PM CDT Thu May 23 2019

OKZ001>003-TXZ001>020-317-240830-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
325 PM CDT Thu May 23 2019

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...This Afternoon and Tonight.

Scattered to numerous thunderstorms are developing this afternoon
and will continue through tonight. Main concerns are for large
hail and flash flooding, but a few tornadoes cannot be ruled out.
A Tornado Watch has been issued for roughly the eastern half of
the Texas Panhandle and far eastern Oklahoma Panhandle until 10 PM
CDT. A Flash Flood Watch is in effect for the central and eastern
Texas and Oklahoma Panhandles through tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms will be possible Friday through Sunday night across
the Panhandles and then again Tuesday across mainly the northern
and eastern portions of the Panhandles. Some thunderstorms could
become strong to severe Friday through Sunday evening with large
hail and thunderstorm wind gusts being the primary hazards.

Any slow moving thunderstorms or thunderstorms moving across the
same locations will result in heavy to very heavy rainfall which
could result in flooding or flash flooding issues. A Flash Flood
Watch is in effect until 1 PM Friday afternoon for mainly the central
and eastern portions of the Texas and Oklahoma Panhandles.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely today and tonight.

In the hours before

Special weather statement, May 23, 5:27 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Amarillo TX
527 PM CDT Thu May 23 2019

TXZ013-017-018-317-232300-
Palo Duro Canyon TX-Randall TX-Carson TX-Armstrong TX-
527 PM CDT Thu May 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RANDALL...
NORTHWESTERN ARMSTRONG AND SOUTHERN CARSON COUNTIES UNTIL 600 PM
CDT...

At 524 PM CDT, storm chasers reported weak landspouts along a
boundary extending from 3 miles northwest of Panhandle to near Palo
Duro Canyon. Movement was northeast at 20 mph.

Though organized storm rotation has not been detected, brief weak
landspouts are possible along this boundary.

Locations impacted include...
Panhandle, Washburn and Palo Duro Canyon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Conditions are favorable for the formation of weak landspouts but
the threat posed by these is low. If a weak landspout is observed,
move indoors and stay away from windows.

&&

LAT...LON 3475 10193 3510 10163 3546 10145 3543 10117
      3475 10170
TIME...MOT...LOC 2224Z 237DEG 16KT 3538 10142 3494 10171

Ward
Local storm report, May 23, 5:47 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
547 PM CDT THU MAY 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     HAIL             6 NE AMARILLO           35.26N 101.74W
05/23/2019  M0.88 INCH       POTTER             TX   OFFICIAL NWS OBS

&&

EVENT NUMBER AMA1900740

15
Local storm report, May 23, 5:49 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
549 PM CDT THU MAY 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             2 S BORGER              35.63N 101.40W
05/23/2019  M1.25 INCH       HUTCHINSON         TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1900741

15
Local storm report, May 23, 5:51 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
551 PM CDT THU MAY 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     HAIL             1 NNE BORGER            35.67N 101.39W
05/23/2019  M1.00 INCH       HUTCHINSON         TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1900742

15
Local storm report, May 23, 5:53 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
553 PM CDT THU MAY 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             BRYANS CORNER           36.62N 100.82W
05/23/2019  E1.75 INCH       BEAVER             OK   PUBLIC

&&

EVENT NUMBER AMA1900743

15
Local storm report, May 23, 5:54 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
554 PM CDT THU MAY 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             2 SW BORGER             35.64N 101.43W
05/23/2019  E0.88 INCH       HUTCHINSON         TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1900744

15

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 3:48 AM CDTFlash Flood WatchAMAArmstrong, Carson, Collingsworth, Donley, Gray, Hansford and 10 more36 hr
May 23, 7:21 AM CDTSpecial Weather StatementAMAHartley24 min
May 23, 7:40 AM CDTSevere Thunderstorm WarningAMADallam, Hartley50 min
May 23, 8:28 AM CDTSevere Thunderstorm WarningAMADallam47 min
May 23, 8:56 AM CDTSevere Thunderstorm WarningAMADallam, Sherman49 min
May 23, 10:10 AM CDTSpecial Weather StatementAMAOldham35 min
May 23, 11:43 AM CDTSevere Thunderstorm WarningAMAMoore, Sherman47 min
May 23, 12:29 PM CDTSpecial Weather StatementAMAMoore31 min
May 23, 12:59 PM CDTSpecial Weather StatementAMAMoore31 min
May 23, 1:46 PM CDTSevere Thunderstorm WarningAMAHutchinson, Moore44 min
May 23, 2:29 PM CDTSpecial Weather StatementAMAHutchinson31 min
May 23, 2:36 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Ochiltree54 min
May 23, 3:04 PM CDTAreal Flood AdvisoryAMAHansford, Hutchinson, Ochiltree, Roberts3 hr
May 23, 3:28 PM CDTSevere Thunderstorm WarningAMAHansford, Ochiltree62 min
May 23, 3:49 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham, Potter, Randall41 min
May 23, 4:07 PM CDTSevere Thunderstorm WarningAMACarson, Hansford, Hutchinson, Ochiltree, Roberts53 min
May 23, 4:26 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Hartley, Oldham, Potter, Randall64 min
May 23, 4:40 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham, Potter, Randall50 min
May 23, 4:56 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Ochiltree, Roberts64 min
May 23, 5:09 PM CDTSevere Thunderstorm WarningAMACarson, Hutchinson, Moore, Potter66 min
May 23, 5:13 PM CDTSevere Thunderstorm WarningAMADallam, Hartley, Moore, Sherman46 min
May 23, 5:22 PM CDTAreal Flood AdvisoryAMAPotter, Randall3 hr
May 23, 5:22 PM CDTTornado WarningAMAHansford, Hutchinson, Ochiltree, Roberts38 min
May 23, 5:27 PM CDTSpecial Weather StatementAMACarson33 min
May 23, 5:28 PM CDTSevere Thunderstorm WarningAMACarson, Hutchinson, Moore, Potter, Randall48 min
May 23, 5:47 PM CDTSevere Thunderstorm WarningAMACarson, Deaf Smith, Oldham, Potter, Randall58 min
May 23, 5:52 PM CDTSevere Thunderstorm WarningAMACarson, Gray, Hansford, Hutchinson, Roberts38 min
May 23, 5:55 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Lipscomb, Ochiltree, Roberts65 min
May 23, 5:57 PM CDTAreal Flood AdvisoryAMAHansford, Hutchinson, Ochiltree, Roberts3 hr
May 23, 6:08 PM CDTSevere Thunderstorm WarningAMACarson, Gray, Hutchinson, Roberts67 min
May 23, 6:15 PM CDTTornado WarningAMALipscomb, Ochiltree45 min
May 23, 6:39 PM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb, Ochiltree, Roberts66 min
May 23, 6:44 PM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree76 min
May 23, 6:44 PM CDTSevere Thunderstorm WarningAMACarson, Potter, Randall61 min
May 23, 6:55 PM CDTSevere Thunderstorm WarningAMAGray, Hemphill, Ochiltree, Roberts65 min

Nearby

Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.